please call your doctor / urologist and tell them your symptoms - it could be due to enlarged prostate - note: trouble urinating is one of the many side effects of testosterone shots -
- do you have a yearly PSA and/or DRE examination?
- may we ask how old are you - re: getting testosterone shots
- all the best.
Age: 54 - gay - with spouse, Steve - 59
PSA: 04/2007- 1.68 - 08/2009 - 3.46 - 10/2009 - 3.86
Confirmation of Prostate Cancer: October 16, 2009 - 6 of 12 cancerous samples , Gleason 7 (4+3)
Doctor: Dr. Mohamed Elharram -Urologist / Surgeon - Peterborough Regional Health Centre
Radical Prostatectomy Operation: November 18, 2009 , home - November 21, 2009
Post Surgery Biopsy: pT3a- gleason 7 - extraprostatic extension - perineural invasion - prostate weight - 34.1gm -
ED Prescription: Jan 8/2010 - started daily 5mg cialis - girth back to normal -but not much length - will go for trimix in April when I see doc
Incontinence: 3-5 pads/1-2 clothes changes/day- finally seeing improvement - March 3, 2010 - week 14 after surgery -
location: Peteborough, Ontario, Canada
Post Surgery-PSA: to be announced - April 8, 2010